Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the minimal elements for the sequence of all powers in the Lemoine-Kátai algorithm


Author: Jukka Pihko
Journal: Math. Comp. 60 (1993), 425-430
MSC: Primary 11B83; Secondary 11Y55
MathSciNet review: 1155575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved, with the help of a computer, that for $ m = 20$ the first m minimal elements for the sequence of all powers in an integer-representing algorithm are given by $ {y_i} = i,i = 1,2,3,{y_{i + 1}} = (y_i^2 + 6{y_i} + 1)/4,i = 3, \ldots ,m - 1$. This extends an earlier result of the author (for $ m = 10$).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B83, 11Y55

Retrieve articles in all journals with MSC: 11B83, 11Y55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1155575-9
PII: S 0025-5718(1993)1155575-9
Article copyright: © Copyright 1993 American Mathematical Society